# SDR VNAA202109131113

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 24,070 hours, 18,957 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Display
- Condition: Malfunctioned
- Location: Captains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CA REPORTED THAT THE RED STALL LINE WAS EQUAL TO OR GREATER THAN IT SHOULD BE ON HIS PFD. THE FO'S WAS READING CORRECTLY. THE CA THOUGHT IT COULD TRIGGER AN ISSUE UPON ARRIVE IN MEM SO HE DECIDED TO RETURN TO CLT FOR MAINTENANCE. THEY DECLARED AN EMERGENCY BUT DID NOT REQUIRE TRUCKS TO ROLL AND ASKED FOR NO ASSISTANCE THERE. THE FLIGHT LANDED JUST BELOW MAX LANDING WEIGHT. THE A/C IS CURRENTLY IN MAINTENANCE. THE REVENUE FLIGHT HAS BEEN SWAPPED TO A NEW A/C. ON CA PFD, RED STALL LINE IS EQUAL TO GREEN LOW SPEED AWARENESS CUE / IAW CRJ 700 FLIGHT MANUAL 34-13-10 AIR DATA SYSTEMS, GREEN LOW SPEED CUE LINE SPLIT FROM THE STALL LINE IS NOT AN INDICATION OF A STALL PROTECTION FAULT. OPS CHECKED BOTH AOA VANES IAW CRJ 700 AMM 27-35-05-710-801 IN THE FCC DIAGNOSTICS. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
